Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

What is causing the severe right lower abdominal pain ?

I am a 14 year old girl. I have recently been experiencing a awful lot of right lower abdominal pain . I have now been of from school for 6 weeks regarding this pain. I can not walk, and have been sick three times because of this pain. My groin and top half of my legs constantly ache and and i go through a great deal of pain going for a wee. Yet, i have no urine infection. I am in chronic pain all the time and it never goes away no amount of painkillers help. I have been to my school nurse, GP , and the hospital twice, where i was on morphine because i was in so much pain. I ve had every single test under the moon taken including a recent laparoscopy , which only showed blood around my pelvis (they said this is normal for some teenage girls) Me and my family are very concerned regarding this on going problem, please help me. I hve also had extremly heav periods for 3 years now which i am on the pill, and ponstan for.
Asked On : Mon, 4 Apr 2011
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Thanks for query.
Your case requires investigations.
You might have urinary infection or kidney stones.
Go for urine check up and ultra sound to rule out any pathology in lower abdomen.
Do not take morphine injection as it is dangerous and habit forming.
Ok and bye.
Answered: Sat, 9 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor